# SDR A6WA202111087953

- Difficulty date: September 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Seat Track
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MULTIPLE LOCATIONS ON LH SIDEWALL SEAT TRACKS AT FS364, FS386, FS394, FS409, FS409+8, FS409+16, FS409+32, FS409+40, FS409+64, FS409+96 AND FS409+128.  ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED LH SIDEWALL SEAT RAILS AT MULTIPLE LOCATIONS ON LH SIDEWALL SEAT TRACKS FS364, FS386, FS394, FS409, FS409+8, FS409+16, FS409+32, FS409+40, FS409+64, FS409+96 AND FS409+128. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 53-01-11 REV 63. WORK PERFORMED UNDER AERSALE WORK ORDER 003375, CARD 20290, TT:39614:0 TC: 37971.
